It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-16-2007, 12:42 PM   #1
Senior Veteran
(male)
 
Join Date: Nov 2005
Location: sc
Posts: 590
hyper79 HB User
Tetanus vaccine reactions

Hi, I ran a drill bit through my index finger by accident "careless" yesterday anyway my wife insisted I get a tetanus shot and x-rays ect. I got the shot a 9pm last night, about 11pm I started getting hives or rather whelps that come and go on different areas of only my lower body, it lasted till 1am, other than a sore finger and shoulder I feel pretty crummy, kinda bla.I got a tetanus shot 12 years ago and did ok.Any similiar experiences

 
Old 05-18-2007, 07:27 AM   #2
Senior Veteran
(female)
 
Join Date: Dec 2003
Posts: 10,133
feelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB User
Re: Tetanus vaccine reactions

did they also happen to Rx you any actual narcotic pain meds along with the shot?i am just wondering because what you described really sounds more like a possible narcotic reaction not so much a tetnaus shot reaction.any injected reactions "generally" would show up almost immediately because it is directed right into your system.tho some soreness at the injection site would be normal,your actual symptoms sound more like a med type reaction.How are you feeling now?have you had this reaction again?FB
__________________
3-22-01,herniated C-6-7
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.

 
Sponsors Lightbulb
   
Old 05-18-2007, 08:12 AM   #3
Senior Veteran
(male)
 
Join Date: Nov 2005
Location: sc
Posts: 590
hyper79 HB User
Re: Tetanus vaccine reactions

Hi actually that's all I got,I did get a scrip for Motrin 800 and a antibiotic but have not got them filled.They also did a betadine soak which I have used before.It's kinda odd but no it has not happened again,just a sore arm I dont understand is it was just my lower body,I spoke with a friend who had a reaction to a med and he said it occured on his lower body to?? I had severe hives about 8 years ago after taking a sulfa based antibiotic but it was all over me, so I no longer take those.Perhaps it was something I ate afterwards that triggered a reaction?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
someone please! TETANUS SHOT PHOBIA! needlephobe Phobias 9 02-06-2009 07:13 PM
Possible Tetanus Vaccine Reaction? ToxicWonderland Vaccination & Immunization 1 03-19-2008 10:15 AM
Tetanus Shot Effects BeautiNightmare Vaccination & Immunization 5 02-12-2007 10:05 PM
Adverse Tetanus Vaccinations mishie2005 Vaccination & Immunization 1 11-23-2005 09:59 AM
My arm is in severe pain after i got the tetanus shot!! Pinkclovershk Vaccination & Immunization 14 08-23-2005 03:00 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (70), JJ (53), janewhite1 (51), lenvegas (28), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!